MAUDE Adverse Event Report: INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE

INTEGRA LIFESCIENCES(IRELAND) CUSA CLARITY CONSOLE
Catalog Number C7000
Medical Device Problem Codes Erratic or Intermittent Display (1182); Intermittent Loss of Power (4016)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported that during a surgery the screen of the cusa clarity console (c7000) turns off and sometimes the power cuts.After a period of normal operation, the device starts to exhibit the same symptoms.There were no abnormalities noted during the test and the device operated normally in the hospital for around 2 months.It is suspected that some external factors are taking place in the or and which are causing this phenomenon.There was no patient death, but the surgeon was not satisfied with the surgery outcome and encountered severe bleeding.Additionally, the surgery was completed with manual excision of tumor with standard surgical instruments and there was increased surgical time in excess of 30 minutes.Additional information received: "we attempted to start the device twice and on two different days without success.On the second attempt, we even moved the console out of the operating room floor to make sure it is not subject to the same potential interference or potentially unidentified magnetic field since this is still a complete mystery.In both attempts, the device could not start.Kindly let me know what we can do knowing that the device was sent to you and was very thoroughly tested and the problem did not appear during the testing.".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information received on 9 december 2024 as follows: there was no major consequences to the patient.Bleeding was controlled with hemostatic agents.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The cusa clarity console (c7000) was returned for evaluation: device history record (dhr) ¿ the dhr was reviewed and no anomalies that could be associated with the complaint incident was observed.Failure analysis - the investigation of the unit was unable to confirm the reported issue.The customer's console was returned with the foot pedal and handpiece.The unit was tested with both customer accessories and integra's test equipment and under various conditions.The unit works perfectly, and no fault was found as stated by the customer.Root cause - the complaint is unconfirmed, and the device meet specifications.The device was returned and thoroughly tested, and it successfully passed all evaluations and was found to be operating within the specified parameters.With regard to the reported issue ¿screen turning off and sometimes power cuts¿ a video sent by the customer was reviewed, with the recording demonstrating the problem.Based on this review, it appears the issue may be related to the use of a portable power pack, which is visible in the video.No further investigation is required based on the acceptability of risk and no adverse trends were identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CUSA CLARITY CONSOLE
Common Device Name
CUSA CLARITY
Manufacturer (Section D)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
ida business&technology park
sragh, tullamore, co.offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES(IRELAND)
ida business&technology park
sragh, tullamore, co.offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20803093
Report Number3006697299-2024-00171
Device Sequence Number9806765
Product Code LFL
UDI-Device Identifier10381780126232
UDI-Public10381780126232
Combination Product (Y/N)N
PMA/510(K) Number
K161882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC7000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer12/09/2024
07/08/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/02/2025
08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown